Nonlocal approaches for multilane traffic models

Friedrich, Jan ; Göttlich, Simone ; Rossi, Elena

Document Type: Article
Year of publication: 2021
The title of a journal, publication series: Communications in Mathematical Sciences : CMS
Volume: 19
Issue number: 8
Page range: 2291-2317
Place of publication: Somerville, MA
Publishing house: International Press of Boston
ISSN: 1539-6746 , 1945-0796
Related URLs:
Publication language: English
Institution: School of Business Informatics and Mathematics > Scientific Computing (Göttlich 2011-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

BASE: Friedrich, Jan ; Göttlich, Simone ; Rossi, Elena

Google Scholar: Friedrich, Jan ; Göttlich, Simone ; Rossi, Elena

ORCID: Friedrich, Jan ; Göttlich, Simone ORCID: 0000-0002-8512-4525 ; Rossi, Elena

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item